# SDR ASAA0782258

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930494509
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP I/B SIDE I/B FLAP VANE MULTIPLE DENTS ON LWR.  REMOVED DAMAGED AREA, FABRICATED FILLER AND REPAIR DOUBLER, PREPARED AREA BOND AREA AND FASTENER IAW MD80 SRM 51-70-2 PG 11, 23, 43, 45, 59 AND 63.
